MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC AUTOCAT 2; SYSTEM, BALLOON, INTRA-AORTIC

ARROW INTERNATIONAL LLC AUTOCAT 2; SYSTEM, BALLOON, INTRA-AORTIC
Model Number IPN000302
Medical Device Problem Code No Display/Image (1183)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/29/2022
Type of Reportable Event Malfunction
Event or Problem Description
The report states that "the patient was admitted at 02:50 on (b)(6) 2022.The white screen appeared about 20 to 30 minutes after the normal implantation.The white screen lasted about 20 to 30 minutes.The engineer checked the interface, and then restart the pump, it can work normally.The patient died at 06:30 on (b)(6) 2022." additional information states that the physician does not believe that the pump contributed to the patient's death.After the pump displayed a white screen, the pump was ultimately swapped out for a non-teleflex pump, then the patient expired.The underlying disease of the patient's condition was heart disease.Per the customer, the hospital did not provide the cause of death.No autopsy was performed.
 
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
The report states that "the patient was admitted at 02:50 on october 29, 2022.The white screen appeared about 20 to 30 minutes after the normal implantation.The white screen lasted about 20 to 30 minutes.The engineer checked the interface, and then restart the pump, it can work normally.The patient died at 06:30 on (b)(6) 2022." additional information states that the physician does not believe that the pump contributed to the patient's death.After the pump displayed a white screen, the pump was ultimately swapped out for a non-teleflex pump, then the patient expired.The underlying disease of the patient's condition was heart disease.Per the customer, the hospital did not provide the cause of death.No autopsy was performed.
 
Additional Manufacturer Narrative
(b)(4).The reported complaint of "white screen" is not able to be confirmed.No part was returned for investigation.According to the event detail, the issue was resolved after rebooting the powerbased on a review of the device history record (dhr), the product met specification upon release.The root cause of the complaint is undetermined.No further action required at this time.The reported complaint will be monitored for any developing trends.Other remarks: n/a.Corrected data: n/a.

Brand Name
AUTOCAT 2
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL INC.
16 elizabeth drive
chelmsford MA 01824
Manufacturer Contact
bryanna connelly
3015 carrington mill blvd
morrisville 27560
MDR Report Key16150426
Report Number3010532612-2023-00024
Device Sequence Number7051808
Product Code DSP
UDI-Device Identifier30801902051722
UDI-Public30801902051722
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K060309
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/04/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN000302
Device Catalogue NumberIAP-0400
Device Lot NumberN/A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/04/2023
Supplement Date Received by Manufacturer02/23/2023
Initial Report FDA Received Date01/12/2023
Supplement Report FDA Received Date02/24/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Unknown
Patient Sequence Number1
Patient Age59 YR
Patient SexMale
Patient Weight56 KG